T Nation

Blasting and Cruising 18 months, Decided to Stop, Need Bloodwork Interpreted


#1

Hi, I am a 29 year old male from the UK, I have been using steriods since last April 2015, and decided to stop because I just wanted to.

I have used NPP, tren(only 5 weeks)(twice), sustanon, test e, tbol and dbol in that period.

any how, I will explain my getting off process. First of all, in the final 3 months of getting off, I reduced my dose from 500 mg to 250 every two weeks, just to bring everything back to normal, then on my final injection, I did HCG 2000 ui eod for three weeks, I then wanted to try clomid and see how i related to it, I have plenty, real pharma quality given by a doctor in the UK, so on the final week of blasting hcg, I started 25 mg clomid everyday, now, I feel absolutely fine, nothing has changed, I feel normal! after the final week of hcg, I increased the clomid to 50 mg which I have been taking since 7 days after my final hcg shot, and I feel normal, no side effects, no mood change, libido is normal, I feel great(normal way) I have lost size but not much weight, my erections are normal and my testicles never really shrunk but I notice they are much more bigger than before.

I did a blood test on wednesday and the results are as follows( based on UK model)

My testosterone came at 20.7 ( normal is 8.7- 29)
My estrogen came at 156 (normal is 40-161)
My FSH came at below 1( normal is 1-10)
My LH came at below 1( normal is 1-9)

What I don’t understand is, that my FSH and LH is very very low yet my testosterone is normal, I feel normal, I have good erections, no shutdown, no moody feelings nothing.

I am just wondering if anyone can help me translate these results, I know its early into PCT and things may improve later on.

Thanks


#2

How long ago did you quit the test? What kind of test was it,(test e, test c, ect)? How long ago was your hcg shot, and are yo still on clomid? If not when did you quit?


#3

The very last injection of testoserone (Sustanon) was on the 25th July and it was a 250 mg shot, before that, I was cruising on just 250 per two weeks past three months. My last HCG shot was last week Friday. and Yes I am taking clomid 50 mg every day for the past two weeks.


#4

Can you write out more clearly what you have been taking in terms of HCG and clomid, and also anything else if relevant, in relation to the timing of your blood test? Sorry if you have given info regarding this but i cannot see it.

My initial thoughts are that exogenous test is still in your system and you haven’t actually got to the PCT stage yet. Testosterone has only recently dropped into the normal range, LH/FSH is surpressed and estrogen is very high. Possibly need to do something like a 6 week low dose SERM and Arimidex PCT


#5

Not sure how long 250mg of sust would stay in your system, but if you were taking clomid when you had the bloods done and LH/FSH were still surpressed, then i think i am correct in saying the only thing that would cause that is exogenous testosterone.

I would probably do 25mg clomid or nolvadex for 6 weeks and 0.25mg armidex EOD. After you have finished this wait 2 weeks and retake the blood test. If you can getblood tests halfway through PCT also that would be good.


#6

The undeconate ester in sustanon has a half life of around 12-14 days. Your test levels are still elevated from that. Some study’s say that you need to wait 5 half life’s befor starting pct. traditionally you would wait about 21 days after using sustanon. Either way you got tested way to early. True recovery can not start until test levels have dropped below the normal amount that your body produces. Starting pct to early can hinder recovery. You need to run a 6 week pct then wait about a month or 6 weeks then get tested again. You won’t get true test results until all drugs have cleared the system.


#7

Thanks for responses this is what is puzzling me. Last hcg shot was last friday…i took the bloods 2 days ago on wednesday. Could it be the hcg is still in my system because the final sus jab was 5 weeks ago. My tesiclew have gone bigger. Ejaculation has increased as well. Feeling fine no.moodyness no other issues…but yes the fsh and lh is below what is normal and test came in the 500 range of normal…


#8

Yes hcg and clomid can both affect your test levels.


#9

But wouldnt the clomid increase the fsh lh


#10

Also on undeconate ester, for example if you are taking 100mg per week, at week two when you are taking 100 mg. you have 75 mg from the first week left in your system. At week three, you have reached your first full half life leaving 50mg from week one, 75mg from week two, and 100mg from week 3. At week for you have 25, 50, 75, and 100g. So at week four you have 250mg in your system. If you did this for two months you would have more that 275mg after 3 months not counting what you had been doing before. So with all that, taking a test after five weeks, you could still have elevated levels of t from the sustanon. It takes a line time to clear the body.


#11

Is it normal for the hcg to suppress fsh and lh while still on…so if i injected 250mg on the 25th july when shud i start pct also its deconate not undeconate ib my aspen sus


#12

Since you have been on a low dose for the past 3 months then 3-4half life’s should get your t levels at or below natural production. That puts you at 36-48days. But if you have already started clomid I personally would just keep taking it. Undeconate and deconate both have 12+ day half life’s. Do a 6 week pct then get off for 6 weeks then do blood test again.


#13

Yes that is normal. That is why hcg is typically stopped prior to PCT.

The biggest worry I would have at this point is estrogen. I am sure it will be ok however since you are feeling good.


#14

I would extend the PCT to 8 weeks personally, but otherwise just fine. thats my 2 cents


#15

5 days gone from last blood test which makes it 5 or 6 weeks from last injection still feel good…libido normal…etc lol


#16

Thank you for the update. I hope that it continues to go smoothly.


#17

Thank you very much for your advice, yes its very strange, I notice my ejaculation volume has increased, its much thicker and whiter than when I was on, it was so light and watery. I hope it goes smooth


#18

7 weeks and two days gone…feeling like a normal person…just on 25mg clomid…never felt anything terrible or bad or shutdown as some claim since final jab of test…guess its going smoothly now…the testicle have gone bigger…I get morning wood only, erections mostly come after stimulation by hand, but its not dead


#19

Good to hear. Sounds like you have been able to bounce back very quickly. Have you been able to maintain your weight?


#20

On gear I was 109, weight myself 7.2 weeks after getting off…105/106 kg…I have also not worked out for couple of weeks as well, went to the gym first time today, and noticed my strength was crap, but I had energy to do cardio and work out, but that is normal, when you don’t work out, the body adjusts and muscle memory kicks in, but yes, I do notice that I am natural now, the 24/7 pumps have gone, shoulders returned to normal not bulkly and rounded lol…but mentally I am fine, last two days, I am starting to find women attractive as the first few weeks, I had no interest but still maintained erection and had sex once in the mornings at 5.30 am which is funny and odd.